Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



The complex Green operator on CR-submanifolds of $ \mathbb{C}^{n}$ of hypersurface type: Compactness

Author: Emil J. Straube
Journal: Trans. Amer. Math. Soc. 364 (2012), 4107-4125
MSC (2010): Primary 32W10, 32V99
Published electronically: March 15, 2012
MathSciNet review: 2912447
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish compactness estimates for $ \overline {\partial }_{b}$ on a compact pseudoconvex CR-submanifold of $ \mathbb{C}^{n}$ of hypersurface type that satisfies property(P). When the submanifold is orientable, these estimates were proved by A. Raich in 2010 using microlocal methods. Our proof deduces the estimates from (a slight extension, when $ q>1$, of) those known on hypersurfaces via the fact that locally, CR-submanifolds of hypersurface type are CR-equivalent to a hypersurface. The relationship between two potential theoretic conditions is also clarified.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32W10, 32V99

Retrieve articles in all journals with MSC (2010): 32W10, 32V99

Additional Information

Emil J. Straube
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843

Keywords: Complex Green operator, $\overline{\partial}_b$, compactness, property(P), CR-submanifold of hypersurface type, pseudoconvex CR-submanifold
Received by editor(s): July 5, 2010
Received by editor(s) in revised form: August 9, 2010
Published electronically: March 15, 2012
Additional Notes: This research was supported in part by NSF grant DMS 0758534
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia